RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 53, Issue 4  


On Hardy and Bellman transforms of the Fourier coefficients of functions in symmetric spaces
O. Ya. Berchiyan
3
Bidegree of graph and degeneracy number
O. V. Borodin
13
Approximation by harmonic functions in the $C^1$-norm and harmonic $C^1$-content of compact subsets in $\mathbb R^n$
P. M. Gauthier, P. V. Paramonov
21
Computation of intersection index of totally real and complex disk with common boundary in $\mathbb P^2$ and $\mathbb P^1\times\mathbb P^1$
A. V. Domrin
31
A linear first-order differential equation with ordinary and variational derivatives
V. G. Zadorozhniy
36
The Liouville property of invariant measures of completely integrable systems and the Monge–Ampère equation
V. V. Kozlov
45
On the uniqueness of the Dirichlet problem of the mean curvature equation
V. V. Kurta
53
An estimate of the Cauchy matrix function for the dirac system in the case of finite-gap nonperiodic potentials
B. M. Levitan, A. É. Mamatov
62
Ordinary differential equations with a continuous right-hand side in Fréchet spaces
S. G. Lobanov
77
Paley–Wiener type theorems for functions analytic in tube domains
I. Kh. Musin
92
Spectrum of nonlinear integral equations and the widths of function classes
Nguyen Thien Nam
101
The Jackson theorem in $L_2$ for Christenson–Levy systems
O. I. Smirnov
111
On the properties of interchange operations in classes of $(0,1)$-matrices
V. E. Tarakanov
131

Brief Communications
Double-weighted estimates of integration operator for classes $\Phi(L)$
E. I. Berezhnoi
142
On smooth functions invariant relative to groups generated by reflections
A. O. Gokhman
146
A brief contribution to the question of the divisor problem
E. I. Panteleeva
148
Translation of eigenvalues of a dissipative bundle of operators
V. V. Sliva
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019